# SDR SWAA2013092320362

- Difficulty date: September 19, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 32,915 hours, 19,231 cycles
- Engine: Ge CFM567B24
- Engine time: 13,051 hours, 7,673 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 876482
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN, AIR TURN BACK, DECLARED EMERGENCY AT FL390 CRUISE, NR 1 ENGINE HAD HARD VIBRATION, VIB GAUGE WENT TO 4.9. FOLLOWED BY WHITE BOX AROUND ENGINE INDICATORS LOWER FOLLOWED BY ENGINE ROLL BACK & ENGINE FAIL INDICATOR ON EGT GAUGE.  VIBRATION PERSISTED WELL INTO ENGINE SHUTDOWN. NO FIRE, OVER SPEED ALL INDICATION WERE NORMAL UNTIL THE EVENT AT SHUTDOWN NR 2 READ 0.  R & R NR 1 ENGINE ASSEMBLY IAW MT.
